# SDR AALA2018070529047

- Difficulty date: July 1, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 53,595 hours, 22,211 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT STT - CREW REALIZED CABIN COULD NOT BE PRESSURIZED. BLEADS OFF AND RE-ESTABLISHING PRESSURIZATION, WE NOTICED THE OUTFLOW VALVE WAS NOT CLOSED AND WOULD NOT CLOSE MANUALLY. THEY LEVELED OFF AT 5,000 FEET, DECLARED AN EMERGENCY AND  LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED. MAINTENANCE CHECKED RESET PRESSURIZATION CONTROLLER C/B F3, F5, F6, F7. ACCOMPLISHED OUTFLOW VALVE OPERATIONAL TEST, AUTO SYSTEM, ALTERNATE SYSTEM AND MANUAL SYSTEM VALVE - OPERATIONS NORMAL, OPEN AND CLOSE NORMAL, NO FAULTS DURING TEST PER AMM 21-31-00.
